RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 3(303), Pages 163–164 (Mi umn1086)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hamiltonian formalism of multidimensional systems of hydrodynamic type having non-degenerate Lagrangian structure

M. V. Pavlov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:3, 633–634

Bibliographic databases:

MSC: 37Jxx, 35Q55, 53A10
Received: 21.12.1994

Citation: M. V. Pavlov, “Hamiltonian formalism of multidimensional systems of hydrodynamic type having non-degenerate Lagrangian structure”, Uspekhi Mat. Nauk, 50:3(303) (1995), 163–164; Russian Math. Surveys, 50:3 (1995), 633–634

Citation in format AMSBIB
\Bibitem{Pav95}
\by M.~V.~Pavlov
\paper Hamiltonian formalism of multidimensional systems of hydrodynamic type having non-degenerate Lagrangian structure
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 3(303)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn1086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349330}
\zmath{https://zbmath.org/?q=an:0853.58054}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..633P}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 3
\pages 633--634
\crossref{https://doi.org/10.1070/RM1995v050n03ABEH002573}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT98400013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1086
  • http://mi.mathnet.ru/eng/umn/v50/i3/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:86
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019